# SDR SWAA2022060213112

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 18,978 hours, 8,917 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE UN-STOWED / [01] R/R L1 SLIDE IAW AMM 25-66-01.
